Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Palyutin, Evgenii Andreevich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 40

Number of views:
This page:1677
Abstract pages:7164
Full texts:2496
References:658
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19696
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:palyutin.evgeni-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/215112

Publications in Math-Net.Ru
2018
1. K. A. Baikalova, D. Yu. Emel'yanov, B. Sh. Kulpeshov, E. A. Palyutin, S. V. Sudoplatov, “On algebras of distributions of isolating formulas of theory of abelian groups and their ordered enrichings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  3–15  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 1–12  isi  scopus
2017
2. E. A. Palyutin, “Expansions of categorical antiadditive Horn theories till additive ones”, Sib. Èlektron. Mat. Izv., 14 (2017),  1480–1491  mathnet
2016
3. E. A. Palyutin, “Permutation groups in categorical additive Horn theories”, Algebra Logika, 55:5 (2016),  616–623  mathnet; Algebra and Logic, 55:5 (2016), 407–411  isi  scopus
2015
4. E. A. Palyutin, “Totally $P$-stable Abelian groups”, Algebra Logika, 54:4 (2015),  463–492  mathnet  mathscinet; Algebra and Logic, 54:4 (2015), 296–315  isi  scopus
5. E. A. Palyutin, “Theories of $P$-expansions of Abelian groups”, Algebra Logika, 54:2 (2015),  275–282  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 183–187  isi  scopus
2014
6. E. A. Palyutin, “$P$-spectra of Abelian groups”, Algebra Logika, 53:2 (2014),  216–255  mathnet  mathscinet; Algebra and Logic, 53:2 (2014), 140–165  isi  scopus
2013
7. E. A. Palyutin, “$P$-stable Abelian groups”, Algebra Logika, 52:5 (2013),  606–631  mathnet  mathscinet; Algebra and Logic, 52:5 (2013), 404–421  isi  scopus
8. E. A. Palyutin, “The number of $P$-expansions of Abelian groups”, Algebra Logika, 52:2 (2013),  255–258  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 172–174  isi  scopus
2011
9. E. A. Palyutin, “Categorical Horn theories and modules”, Sibirsk. Mat. Zh., 52:6 (2011),  1329–1340  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1056–1064  isi  scopus
2010
10. E. A. Palyutin, “Categorical Horn classes. 2”, Algebra Logika, 49:6 (2010),  782–802  mathnet  mathscinet; Algebra and Logic, 49:6 (2010), 526–538  isi  scopus
2009
11. E. A. Palyutin, “Interpretation of graphs in noncommutative theories of Frechet-powers”, Fundam. Prikl. Mat., 15:2 (2009),  145–167  mathnet  mathscinet; J. Math. Sci., 167:6 (2010), 825–840  scopus
2008
12. V. Gould, A. V. Mikhalev, E. A. Palyutin, A. A. Stepanova, “Model-theoretic properties of free, projective, and flat $S$-acts”, Fundam. Prikl. Mat., 14:7 (2008),  63–110  mathnet  mathscinet; J. Math. Sci., 164:2 (2010), 195–227  scopus
13. E. A. Palyutin, “Stable theories of Frechet-powers”, Sib. Èlektron. Mat. Izv., 5 (2008),  699–707  mathnet  mathscinet
2007
14. E. A. Palyutin, “Positivåly prime models over a normal basic set”, Sib. Èlektron. Mat. Izv., 4 (2007),  596–604  mathnet  mathscinet  zmath
2005
15. E. A. Palyutin, “Stably Definable Classes of Theories”, Algebra Logika, 44:5 (2005),  583–600  mathnet  mathscinet  zmath; Algebra and Logic, 44:5 (2005), 326–335  scopus
2004
16. E. A. Palyutin, “Elementary Pairs of Primitive Normal Theories”, Algebra Logika, 43:3 (2004),  321–340  mathnet  mathscinet  zmath; Algebra and Logic, 43:3 (2004), 179–189  scopus
17. A. V. Mikhalev, E. V. Ovchinnikova, E. A. Palyutin, A. A. Stepanova, “Model-theoretic properties of regular polygons”, Fundam. Prikl. Mat., 10:4 (2004),  107–157  mathnet  mathscinet  zmath; J. Math. Sci., 140:2 (2007), 250–285  scopus
2003
18. E. A. Palyutin, “Antiadditive Primitive Connected Theories”, Algebra Logika, 42:4 (2003),  473–496  mathnet  mathscinet  zmath; Algebra and Logic, 42:4 (2003), 266–278  scopus
19. E. A. Palyutin, “$E^*$-Stable Theories”, Algebra Logika, 42:2 (2003),  194–210  mathnet  mathscinet  zmath; Algebra and Logic, 42:2 (2003), 112–120  scopus
2000
20. E. A. Palyutin, “Primitively connected theories”, Algebra Logika, 39:2 (2000),  145–169  mathnet  mathscinet  zmath; Algebra and Logic, 39:2 (2000), 84–97  scopus
1995
21. E. A. Palyutin, “On coverings by classes of permutable equivalence relations”, Algebra Logika, 34:3 (1995),  316–322  mathnet  mathscinet
1991
22. E. A. Palyutin, “Elimination of quantifiers in Horn theories with a small number of models”, Algebra Logika, 30:5 (1991),  513–516  mathnet  mathscinet
1989
23. E. A. Palyutin, “Spectra of varieties”, Dokl. Akad. Nauk SSSR, 306:4 (1989),  789–790  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 553–554
1988
24. E. A. Palyutin, S. S. Starchenko, “Horn theories with a nonmaximal spectrum”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 8 (1988),  108–162  mathnet  mathscinet  zmath
1986
25. E. A. Palyutin, S. S. Starchenko, “Spectra of Horn classes”, Dokl. Akad. Nauk SSSR, 290:6 (1986),  1298–1300  mathnet  mathscinet  zmath
1985
26. E. A. Palyutin, “Normality of Horn theories with a nonmaximal spectrum”, Algebra Logika, 24:5 (1985),  551–587  mathnet  mathscinet
27. J. Zaffe, E. A. Palyutin, S. S. Starchenko, “Models of superstable Horn theories”, Algebra Logika, 24:3 (1985),  278–326  mathnet  mathscinet
1980
28. E. A. Palyutin, “A description of categorical positive Horn classes”, Algebra Logika, 19:6 (1980),  683–700  mathnet  mathscinet
29. E. A. Palyutin, “Categorical Horn classes. I”, Algebra Logika, 19:5 (1980),  582–614  mathnet  mathscinet
1979
30. E. A. Palyutin, “Categorical positive Horn theories”, Algebra Logika, 18:1 (1979),  47–72  mathnet  mathscinet
1978
31. E. A. Palyutin, “Indecomposable $\omega_1$-free abelian groups”, Sibirsk. Mat. Zh., 19:6 (1978),  1415–1417  mathnet  mathscinet  zmath; Siberian Math. J., 19:6 (1978), 999–1001  isi
1977
32. E. A. Palyutin, “The number of models of $L_{\infty ,\omega_{1}}$-theories. II”, Algebra Logika, 16:4 (1977),  443–456  mathnet  mathscinet
33. E. A. Palyutin, “The number of models of $L_{\infty, \omega_1}$-theories”, Algebra Logika, 16:1 (1977),  74–87  mathnet  mathscinet
1975
34. E. A. Palyutin, “A supplement to Ju. L. Eršov's article: “The upper semilattice of numerations of a finite set” (Algebra i Logika 14 (1975), no. 3, 258–284)”, Algebra Logika, 14:3 (1975),  284–287  mathnet  mathscinet
35. E. A. Palyutin, “Description of categorical quasivarieties”, Algebra Logika, 14:2 (1975),  145–185  mathnet  mathscinet
1973
36. E. A. Palyutin, “Categorical quasivarieties of arbitrary signature”, Sibirsk. Mat. Zh., 14:6 (1973),  1285–1303  mathnet  mathscinet  zmath; Siberian Math. J., 14:6 (1973), 904–916
1972
37. E. A. Palyutin, “Complete quasivarieties”, Algebra Logika, 11:6 (1972),  689–693  mathnet  mathscinet
38. A. I. Abakumov, E. A. Palyutin, M. A. Taitslin, Yu. E. Shishmarev, “Categorial quasivarieties”, Algebra Logika, 11:1 (1972),  3–38  mathnet  mathscinet
1971
39. E. A. Palyutin, “Boolean algebras that have a categorical theory in weak second order logic”, Algebra Logika, 10:5 (1971),  523–534  mathnet  mathscinet
40. E. A. Palyutin, “Models with enumerably categorical universal theories”, Algebra Logika, 10:1 (1971),  23–32  mathnet  mathscinet
41. E. A. Palyutin, “$N^*$-homogeneous models”, Sibirsk. Mat. Zh., 12:4 (1971),  920–921  mathnet  mathscinet  zmath; Siberian Math. J., 12:4 (1971), 665–666

2015
42. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
2011
43. A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  201–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 199–203  isi
44. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet
2000
45. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Uspekhi Mat. Nauk, 55:6(336) (2000),  173–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1193–1204  isi
46. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. A. Nikitin, A. S. Morozov, E. A. Palyutin, D. M. Smirnov, “Yuriĭ Leonidovich Ershov (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 2:2 (2000),  3–9  mathnet  mathscinet  zmath
1990
47. S. S. Goncharov, Yu. L. Ershov, M. M. Lavrent'ev, L. L. Maksimova, T. G. Mustafin, S. P. Novikov, E. A. Palyutin, M. G. Peretyat'kin, Yu. G. Reshetnyak, D. M. Smirnov, “Asan Dabsovich Taimanov (obituary)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  171–173  mathnet  mathscinet; Russian Math. Surveys, 45:5 (1990), 213–215  isi
1989
48. A. D. Bol'bot, S. S. Goncharov, V. A. Gorbunov, Yu. L. Ershov, E. N. Kuz'min, V. D. Mazurov, Yu. I. Merzlyakov, E. A. Palyutin, V. K. Kharchenko, E. I. Khukhro, “Dmitriĭ Matveevich Smirnov (on the occasion of his seventieth birthday)”, Algebra Logika, 28:5 (1989),  491–492  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022